Items where Research Group is "Algebra and Combinatorics

Group by: Creators | Item Type | Status | No Grouping
Jump to: Article
Number of items: 10.


Amato, D, Evans, DM and Truss, JK (2012) Classification of some countable descendant-homogeneous digraphs. Discrete Mathematics, 312 (5). pp. 911-919. ISSN 1872-681X

Broussous, P., Secherre, V. and Stevens, S. (2012) Smooth representations of GL_m(D), V: Endo-classes. Documenta Mathematica, 17. pp. 23-77. ISSN 1431-0643

Cain, Alan J., Gray, Robert and Ruškuc, Nik (2012) Green index in semigroups: generators, presentations, and automatic structures. Semigroup Forum, 85 (3). pp. 448-476. ISSN 0037-1912

Dalla Volta, Francesca and Siemons, Johannes (2012) Orbit equivalence and permutation groups defined by unordered relations. Journal of Algebraic Combinatorics, 35 (4). pp. 547-564. ISSN 0925-9899

Gray, R. and Ruskuc, N. (2012) Maximal subgroups of free idempotent-generated semigroups over the full transformation monoid. Proceedings of the London Mathematical Society, 104 (5). pp. 997-1018. ISSN 0024-6115

Gray, R. and Ruskuc, N. (2012) On maximal subgroups of free idempotent generated semigroups. Israel Journal of Mathematics, 189 (1). pp. 147-176. ISSN 0021-2172

Gray, Robert, Macpherson, Dugald, Praeger, Cheryl E. and Royle, Gordon F. (2012) Set-homogeneous directed graphs. Journal of Combinatorial Theory, Series B, 102 (2). pp. 474-520.

Guilhot, Jérémie and Miemietz, Vanessa (2012) Affine cellularity of affine Hecke algebras of rank two. Mathematische Zeitschrift, 271 (1-2). pp. 373-397. ISSN 0025-5874

Mazorchuk, Volodymyr and Miemietz, Vanessa (2012) Serre functors for Lie algebras and superalgebras. Annales de l’institut Fourier, 62 (1). pp. 47-75. ISSN 0373-0956

Secherre, V. and Stevens, S. (2012) Smooth Representations of GLm(D) VI: Semisimple Types. International Mathematics Research Notices, 2012 (13). pp. 2994-3039. ISSN 1073-7928

This list was generated on Fri Mar 31 02:48:34 2023 UTC.